# SDR ABXA9600499

- Difficulty date: May 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N819AX
- Make and model: Doug DC-8-63
- Aircraft serial: 45927
- System (JASC): 2120 · Air Distribution System
- Part: Air Distr
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING CLIMB, AN ELECTRICAL BURNING SMELL WAS EMITTED FROM THE CTC CONTROL PANEL WHEN THE NR 1 AND NR 4 CTC'S WERE TURNED ON.  THE SMELL DISSIPATED AFTER THE CTC'S RAN FOR APPROXIMATELY 30 SECONDS.  VISUALLY INSPECTED THE CTC'S AND NO DEFECTS WERE NOTED.  VISUALLY INSPECTED BEHIND THE CTC CONTROL PANEL FOR EVIDENCE OF BURNED WIRING OR SWITCHES AND NO DEFECTS WERE NOTED.  OPERATED ALL FOUR CTC'S AND OPS CHECK WAS GOOD.  NO EVIDENCE OF AN ELECTRICAL BURNING SMELL.
